# SDR IPXA2025072014472

- Difficulty date: July 1, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 2210558541
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT THE ENG#2 I/B T/R BLOCKER DOOR #5 UPPER TO LOWER. INSTALLED ENG#2 I/B T/R BLOCKER DOOR #5 IAW-300-AMM 78-32-13/401. #2 ENGINE I/B T/R WAS REPLACED AT TC T3F18E006YV81 BEFORE COMPLETE PNEUMATIC OPS CHECK, MANUAL OPERATION WAS COMPLETED IAW A300-600 AMM 78-32-13/401 BEFORE T/R REPLACEMENT.
